# SDR RAIA201903060010

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526856004
- Condition: Cracked
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 27 SHEER CLIP IS CRACKED AT STR 15RT. REMOVED FR 27R STR 15 SHEAR CLIP. REMOVED AND REPLACED FR 27 STR 15R SHEAR CLIP.
